# SDR C2XA11TY075

- Difficulty date: June 4, 2011
- Submitted: June 5, 2011
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 23,165 hours, 17,735 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RT PCA BRACKET WORN OUT OF LIMITS.  MAINTENACE R/R THE BRACKET IAE EC5750-01177.  A/C WILL BE RELEASED AT THE END OF CHECK.
